# SDR GTIA020579

- Difficulty date: June 1, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FLT 632 - FOUND FORWARD EMERGENCY PATH LIGHTING NOT ILLUMINATING.  REPAIRED BROKEN WIRE AT IAE.  SYSTEM OPS CHECK SATISFACTORY WITH SAME.  (M)
